Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 38, NWS Austin/San Antonio, TX

May 20, 2016DeWitt County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 20, 2016, 4:19 AM CDT for DeWitt County, Texas. It took effect at May 20, 2016, 1:51 PM CDT. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
May 20, 2016, 4:19 AM CDT (09:19 UTC)
In effect from
May 20, 2016, 1:51 PM CDT
Expired
May 22, 2016, 9:40 AM CDT
In force
44 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County DeWitt County, TX

The radar

The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sandies Creek near Westhoff (WHOT2). The gauge peaked at 22.32 ft at May 21, 2016, 12:00 AM CDT.

actionminormoderate10152005/2005/2105/2205/23
Action stage
12 ft
Minor stage
21 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

009 
WGUS44 KEWX 200919
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT FRI MAY 20 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Sandies Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-210319-
/O.NEW.KEWX.FL.W.0038.160521T0600Z-160521T1800Z/
/WHOT2.1.ER.160521T0600Z.160521T0600Z.160521T0600Z.NO/
419 AM CDT FRI MAY 20 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Sandies Creek Near Westhoff.
* from late tonight to Saturday afternoon...or until the warning is cancelled.
* At  3:15 AM Friday the stage was 17.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage after midnight 
  tomorrow.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast 
  of Seguin to the Guadalupe River confluence near Cuero cuts off and 
  potentially drowns livestock. The approaches to the Farm to Market 240 bridge 
  three miles northeast of Westhoff flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Westhoff           12   21   17.9   Fri 03 AM  20.7  17.6   9.9   5.4      


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
4 follow-up statements
669 
WGUS84 KEWX 201514
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1014 AM CDT FRI MAY 20 2016

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River at Gonzales Affecting Gonzales County
  
...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff Affecting De Witt County
  Guadalupe River Near Cuero Affecting De Witt County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC177-201544-
/O.CAN.KEWX.FL.W.0037.000000T0000Z-160522T0913Z/
/GNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1014 AM CDT FRI MAY 20 2016

The flood warning is cancelled for the Guadalupe River at Gonzales.
* At  9:45 AM Friday the stage was 23.0 feet.
* Flood stage is 31.0 feet.
* Forecast...The river will crest below flood stage at 28.5 feet Saturday
  afternoon.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Gonzales           17   31   23.0   Fri 10 AM  28.4  22.6  16.8  15.2  14.7


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$

TXC123-210914-
/O.EXT.KEWX.FL.W.0038.160520T1851Z-160522T0120Z/
/WHOT2.1.ER.160520T1851Z.160521T0600Z.160521T1320Z.NO/
1014 AM CDT FRI MAY 20 2016

 The flood warning continues for the Sandies Creek Near Westhoff.
* At  9:15 AM Friday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage Friday afternoon and continue to rise to 
  near 21.8 feet during the early morning hours on Saturday. The river will fall
  below flood stage Saturday morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Westhoff           12   21   20.2   Fri 09 AM  21.2  17.6   9.9   5.4   4.8


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$

TXC123-210914-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160523T2224Z/
/CUET2.1.ER.160520T1506Z.160522T0000Z.160523T1024Z.NO/
1014 AM CDT FRI MAY 20 2016

 The flood warning continues for the Guadalupe River Near Cuero.
* At 10:01 AM Friday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Friday morning and continue to rise to
  near 28.6 feet by Saturday evening. The river will fall below flood stage by 
  Monday morning.
* Impact...At 29.0 feet...Moderate lowland flooding makes secondary roads and 
  bridges very dangerous to auto traffic..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Cuero              19   24   24.0   Fri 10 AM  28.0  28.2  23.6  17.6  12.9


&&

LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
      2894 9720 2901 9724             

$$

sbs
258 
WGUS44 KEWX 210211
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CDT FRI MAY 20 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Sandies Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-212011-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-160522T0916Z/
/WHOT2.2.ER.160520T1632Z.160521T0600Z.160521T2116Z.NO/
911 PM CDT FRI MAY 20 2016

...Observed flooding increased from Minor to Moderate severity... 
...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Sandies Creek Near Westhoff.
* until late Saturday night...or until the warning is cancelled. 
* At  8:15 PM Friday the stage was 22.2 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by after midnight tonight. The   
  river will fall below flood stage tomorrow afternoon.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 22.3 feet on Nov 24 
  2004.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Westhoff           12   21   22.2   Fri  8 PM  22.1  18.1   9.9   5.4   4.8


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
060 
WGUS84 KEWX 211554
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 AM CDT SAT MAY 21 2016

...The flood warning continues for the following rivers in Texas...
  Guadalupe River Near Cuero Affecting De Witt County

...The flood warning continues for the following rivers in Texas..
  Sandies Creek Near Westhoff Affecting De Witt County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-220916-
/O.CON.KEWX.FL.W.0038.000000T0000Z-160522T0916Z/
/WHOT2.2.ER.160520T1632Z.160521T0530Z.160521T2116Z.NO/
1054 AM CDT SAT MAY 21 2016

The flood warning continues for
  the Sandies Creek Near Westhoff.
* At 10:15 AM Saturday the stage was 21.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested late Friday evening. It will continue to fall to
  below flood stage by late Saturday afternoon.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Westhoff           12   21   21.9   Sat 10 AM  18.1   9.9   5.4   4.8   4.6


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$

TXC123-220954-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160523T1836Z/
/CUET2.1.ER.160520T1532Z.160522T1200Z.160523T0636Z.NO/
1054 AM CDT SAT MAY 21 2016

 The flood warning continues for
  the Guadalupe River Near Cuero.
* At 10:30 AM Saturday the stage was 25.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising steadily into Sunday and is expected
  to crest around 25.5 feet late Sunday afternoon.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain 
  above Cuero threatening livestock..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Cuero              19   24   25.0   Sat 10 AM  25.5  23.1  17.7  13.7  11.3


&&

LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
      2894 9720 2901 9724             

$$

sbs
880 
WGUS84 KEWX 220304
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 PM CDT SAT MAY 21 2016

...The flood warning continues for the following rivers in Texas...

  Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
  Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
  Sandies Creek Near Westhoff Affecting De Witt County
  Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-222104-
/O.EXT.KEWX.FL.W.0042.000000T0000Z-160524T0500Z/
/NBRT2.1.DR.160522T1000Z.160522T1800Z.160523T1700Z.NO/
1004 PM CDT SAT MAY 21 2016

 The flood warning continues for
  the Guadalupe River At NB Abv Comal.
* At  9:45 PM Saturday the stage was 6.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...River forecast to rise above flood stage by early Sunday and continue 
  to rise to near 7.1 feet by early Sunday Afternoon. The river will fall below flood 
  stage by Monday early afternoon. This is due to releases from Canyon Dam. 
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of 
  River Road above New Braunfels threatening sleeping campers, autos and gear on
  low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
  impassable..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 NB Abv Comal        6    7    6.1   Sat 10 PM   7.0   7.1   2.9   2.8   2.8


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-222104-
/O.EXT.KEWX.FL.W.0043.000000T0000Z-160524T0400Z/
/GBCT2.1.DR.160522T0930Z.160522T1000Z.160523T1600Z.NO/
1004 PM CDT SAT MAY 21 2016

 The flood warning continues for
  the Guadalupe River At NB Below Comal.
* At  9:45 PM Saturday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early Sunday and continue 
  to rise to near 13.1 feet by tomorrow early afternoon. The river will fall below flood 
  stage by late Monday morning. This is due to releases from Canyon Dam. 
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 NB Below Comal     13   13   12.3   Sat 10 PM  13.1  13.0  10.5  10.4  10.4


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$

TXC123-221440-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-160522T1440Z/
/WHOT2.2.ER.160520T1632Z.160521T0530Z.160522T0240Z.NO/
1004 PM CDT SAT MAY 21 2016

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  9:15 PM Saturday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage later tonight.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast 
  of Seguin to the Guadalupe River confluence near Cuero cuts off and 
  potentially drowns livestock. The approaches to the Farm to Market 240 bridge 
  three miles northeast of Westhoff flood..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Westhoff           12   21   21.1   Sat 09 PM  18.5  10.5   5.8   4.9   4.7


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$

TXC123-222104-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160524T0630Z/
/CUET2.1.ER.160520T1532Z.160522T1800Z.160523T1830Z.NO/
1004 PM CDT SAT MAY 21 2016

 The flood warning continues for
  the Guadalupe River Near Cuero.
* At  9:30 PM Saturday the stage was 25.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by early Sunday
  afternoon. The river will fall below flood stage early Monday afternoon.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain 
  above Cuero threatening livestock..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Cuero              19   24   25.5   Sat 09 PM  25.7  24.9  19.7  15.1  12.1


&&

LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
      2894 9720 2901 9724             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 20, 4:07 AM CDT, 12 minutes earlier.

Area forecast discussion, May 20, 4:07 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
407 AM CDT FRI MAY 20 2016

.SHORT TERM (Today through Saturday)...
There is a weak surface high pressure system dominating the area
this morning. Light northeasterly winds are present over the
eastern half of South Central Texas while light southerly flow
dominates the Rio Grande. The first few thousand feet of the lower
atmosphere are saturated with surface dew point temperatures in
the upper 50s to mid 60s early this morning. There are several
surface observation sites reporting patchy to isolated area of fog
and this trend should continue for the next several hours or
through 8 am today. By mid morning, clouds should break and
scatter out as drier airmass filters and north to northeast low
level winds mix down to the surface. No expecting any shower or
thunderstorm activity today for the most part with the exception
of the Rio Grande this evening. There is a slight chance for
storms to develop across the Mexican mountains and then move to
the east and over parts of the Rio Grande. For Saturday, expect
isolated to scattered showers and isolated thunderstorms mainly
along and east of Highway 281 during the afternoon and early
evening hours as several pulses of energy come from the southwest.

&&

.LONG TERM (Saturday Night through Thursday)...
A weak upper level ridge is expected to prevail across the area
for several days with mid level shortwaves pushing across the area
from time to time. A dryline over west Texas is forecast to be
fluctuating and going back and forth from west to east and vice
versa. Storms are expected to form ahead of the dryline each day
during the afternoon/early evening and then push across the Rio Grande
and southern Edwards Plateau. Some storms could become strong to
severe late Saturday night and once again Sunday night. The
wet pattern continues for much of next week with storms
developing out west and then pushing to the east to then affect
parts of the Rio Grande and Edwards Plateau. There will be times
when storms hold longer to affect areas along the I-35 corridor.

&&

.Hydrology...
There are several river points across the area within the minor
to action stage categories. These river forecast points show
improvement for the next 24 to 48 hours with all river points
showing normal conditions by Sunday afternoon. Expected shower and
thunderstorm activity for the next 48 hours will be limited to
these river points.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              81  66  86  70  85 /  10  10  30  10  30
Austin Bergstrom Intl Airport  82  65  85  69  85 /  10  10  30  10  30
New Braunfels Muni Airport     82  67  86  70  86 /  10  10  30  10  30
Burnet Muni Airport            80  64  84  69  83 /  10  10  20  10  40
Del Rio Intl Airport           84  70  87  73  88 /  10  20  10  20  30
Georgetown Muni Airport        80  63  85  69  84 /  10  10  20  10  30
Hondo Muni Airport             83  68  86  71  87 /  10  10  20  10  30
San Marcos Muni Airport        81  66  85  70  84 /  10  10  30  10  30
La Grange - Fayette Regional   82  67  86  71  85 /  10  10  30  10  30
San Antonio Intl Airport       82  68  86  71  85 /  10  10  30  10  30
Stinson Muni Airport           83  70  87  72  87 /  10  10  30  10  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...24
Synoptic/Grids...17
Hazardous weather outlook, May 19, 3:57 PM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT THU MAY 19 2016

TXZ171>173-183>194-202>209-217>225-228-202100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
357 PM CDT THU MAY 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

REMNANT FLOODING IMPACTS ASSOCIATED WITH HEAVY RAINFALL FROM THIS
MORNING WILL CONTINUE INTO THE EVENING HOURS ACROSS THE INTERSTATE
35 CORRIDOR COUNTIES AND EAST. HOWEVER...NO OTHER ADDITIONAL
RAINFALL IS ANTICIPATED.

PATCHY FOG WILL BE POSSIBLE OVERNIGHT AND THROUGH THE EARLY
MORNING HOURS BUT OTHERWISE NO OTHER HAZARDOUS WEATHER IS
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:03 PM CDTRiver Flood WarningEWXFayette60 hr
May 19, 8:05 PM CDTRiver Flood WarningEWXTravis23 hr
May 19, 8:30 PM CDTRiver Flood WarningEWXGonzales56 hr
May 20, 6:59 AM CDTRiver Flood WarningEWXBexar14 hr
May 20, 10:51 AM CDTRiver Flood WarningEWXBastrop21 hr
May 20, 10:51 AM CDTRiver Flood WarningEWXBastrop, Fayette31 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.